# SDR USAA010410

- Difficulty date: March 21, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N899US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11399
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 20,979 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CRACKED .75 INCH, STRINGER 69, STATION 3850.  REPAIRED PER SRM 51-70-06 DOUBLER.  (M)
